Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 32, NWS Norman, OK

May 20, 2013Jefferson County, Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2013, 4:14 PM CDT for Jefferson County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 4:14 PM CDT (21:14 UTC)
Expired
May 20, 2013, 5:15 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Jefferson County, OK

The radar

The Altus AFB radar (KFDR), 118 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:45 PM CDTHAIL 2.5Cornish, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WFUS54 KOUN 202114
TOROUN
OKC067-202215-
/O.NEW.KOUN.TO.W.0032.130520T2114Z-130520T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 515 PM CDT
    
* AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RYAN...AND MOVING EAST AT 30 MPH. A RAPIDLY
  ROTATING WALL CLOUD HAS ALSO BEEN REPORTED WITH THIS STORM BETWEEN
  RYAN AND SUGDEN.

IN ADDITION TO A TORNADO...DANGEROUS AND EXTREMELY LARGE DESTRUCTIVE
HAIL UP TO GRAPEFRUIT SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RINGLING...RYAN...CORNISH...SUGDEN...OSCAR...GRADY AND PETERSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3392 9760 3395 9759 3399 9766 3398 9770
      3394 9773 3397 9795 3401 9797 3399 9800
      3400 9804 3414 9806 3426 9757 3391 9756
TIME...MOT...LOC 2113Z 262DEG 24KT 3405 9795 

$$
1 follow-up statement
977 
WWUS54 KOUN 202147
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT MON MAY 20 2013

OKC067-202215-
/O.CON.KOUN.TO.W.0032.000000T0000Z-130520T2215Z/
JEFFERSON OK-
447 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
JEFFERSON COUNTY...
        
AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 5 MILES WEST OF CORNISH...MOVING EAST AT
30 MPH.

IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RINGLING...RYAN...CORNISH...OSCAR...GRADY AND PETERSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.

THE TORNADO MAY BE HIDDEN BY RAIN AND VERY DIFFICULT TO SEE. DO NOT
WAIT. TAKE COVER NOW.

&&

LAT...LON 3392 9759 3395 9759 3399 9766 3398 9770
      3394 9773 3397 9795 3399 9795 3401 9797
      3416 9796 3426 9757 3391 9756
TIME...MOT...LOC 2143Z 253DEG 24KT 3413 9769 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 1:52 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 20, 1:52 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CDT MON MAY 20 2013

.DISCUSSION...

...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR
TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY
BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH
OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST
RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND
THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE
OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER
TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK
PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING
WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE
POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS
SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED
TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY
ACROSS SE OK.

A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL
RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING
THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT
ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  76  60  84 /  50  30  10  10
HOBART OK         61  82  58  88 /  20  20  10  10
WICHITA FALLS TX  68  82  62  89 /  30  20  10  10
GAGE OK           54  81  53  85 /  20  10   0  10
PONCA CITY OK     59  78  55  80 /  40  20  10  10
DURANT OK         70  78  65  85 /  60  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.

LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.

TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.

IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.

DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.

LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.

CMS/16

In the hours before

Special weather statement, May 20, 2:20 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT MON MAY 20 2013

OKZ044-045-TXZ086-090-202000-
COTTON OK-JEFFERSON OK-WICHITA TX-CLAY TX-
220 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COTTON...NORTHWESTERN
JEFFERSON...EASTERN WICHITA AND NORTHERN CLAY COUNTIES UNTIL 300 PM
CDT...

AT 215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHEPPARD
AFB...MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3398 9866 3432 9840 3415 9794 3386 9850
TIME...MOT...LOC 1915Z 224DEG 6KT 3398 9852
Local storm report, May 20, 2:32 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             SHEPPARD AFB            33.98N 98.50W
05/20/2013  E1.75 INCH       WICHITA            TX   TRAINED SPOTTER

&&

FM
Local storm report, May 20, 2:34 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             WILL ROGERS AIRPORT     35.39N 97.60W
05/20/2013  E1.00 INCH       OKLAHOMA           OK   NWS EMPLOYEE

&&

FM
Local storm report, May 20, 2:39 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             1 W SHEPPARD AFB        33.98N 98.52W
05/20/2013  E1.25 INCH       WICHITA            TX   TRAINED SPOTTER

&&

FM
Local storm report, May 20, 2:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             YUKON                   35.51N 97.75W
05/20/2013  E3.25 INCH       CANADIAN           OK   NEWSPAPER

&&

FM
Local storm report, May 20, 3:14 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             3 NNW MOORE             35.38N 97.50W
05/20/2013  E2.50 INCH       OKLAHOMA           OK   TRAINED SPOTTER

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:17 PM CDTSpecial Weather StatementOUNKay43 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningOUNLincoln34 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 19, 8:14 PM CDTSevere Thunderstorm WarningOUNKay16 min
May 19, 8:30 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:00 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:33 PM CDTSevere Thunderstorm WarningOUNNoble27 min
May 20, 1:34 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 1:49 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 2:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain60 min
May 20, 2:01 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens59 min
May 20, 2:12 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
May 20, 2:18 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
May 20, 2:20 PM CDTSpecial Weather StatementOUNCotton40 min
May 20, 2:22 PM CDTSevere Thunderstorm WarningOUNCotton53 min
May 20, 2:39 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens66 min
May 20, 2:40 PM CDTTornado WarningOUNCleveland, Grady, McClain, Oklahoma35 min
May 20, 2:42 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens33 min
May 20, 3:01 PM CDTTornado Warning EmergencyOUNCleveland, McClain, Oklahoma44 min
May 20, 3:07 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens53 min
May 20, 3:11 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens64 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne39 min
May 20, 3:26 PM CDTTornado WarningOUNCotton, Jefferson64 min
May 20, 3:40 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie35 min
May 20, 3:58 PM CDTTornado WarningOUNGarvin, Stephens62 min
May 20, 3:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma46 min
May 20, 4:10 PM CDTTornado WarningOUNLincoln35 min
May 20, 4:36 PM CDTTornado WarningOUNGarvin, McClain, Pottawatomie39 min
May 20, 4:42 PM CDTTornado WarningOUNLincoln33 min
May 20, 4:43 PM CDTSpecial Weather StatementOUNMcClain32 min
May 20, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain56 min
May 20, 4:58 PM CDTTornado WarningOUNCarter, Jefferson, Love62 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningOUNHughes30 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole55 min
May 20, 5:06 PM CDTTornado WarningOUNJefferson39 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens46 min
May 20, 5:16 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne44 min
May 20, 5:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray60 min
May 20, 5:39 PM CDTTornado WarningOUNJefferson36 min
May 20, 5:52 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love38 min
May 20, 5:57 PM CDTTornado WarningOUNCarter, Johnston, Marshall48 min
May 20, 6:08 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc67 min
May 20, 6:12 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr
May 20, 6:36 PM CDTSevere Thunderstorm WarningOUNJefferson, Love39 min
May 20, 6:37 PM CDTTornado WarningOUNAtoka, Coal, Johnston23 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston65 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall50 min
May 20, 6:44 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma43 min
May 20, 6:54 PM CDTTornado WarningOUNAtoka, Coal, Johnston36 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.